Laurent HAUSWIRTH

  • Fiche
  • Publications

Nom: HAUSWIRTH
Prénom: Laurent
Site: UPEM
Bureau: 4B 022
Téléphone: +33 1 60 95 75 37
Situation: Permanent
Statut: Professeur
Équipe de recherche: Géométrie et courbure
Courriel: laurent.hauswirth [at] u-pem.fr
Page personnelle: http://perso.math.u-pem.fr/hauswirth.laurent/
 

Publications au sein du laboratoire

La liste ci-dessous présente les publications du membre obtenues pendant sa présence au sein du laboratoire. Les données proviennent des serveurs de HAL ; il peut donc y avoir des oublis, des doublons ou des erreurs.

  • Minimal surfaces in finite volume non compact hyperbolic $3$-manifolds
    Transactions of the American Mathematical Society 369 6 (2017) 4293–4309     
  • Deformations of constant mean curvature 1/2 surfaces in H2xR with vertical ends at infinity
    Communications in Analysis and Geometry 22 1 (2014) 109--148     
  • On an overdetermined elliptic problem
    Pacific Journal of Mathematics 250 2 (2011) 319-334     
  • Half-space theorem, embedded minimal annuli and minimal graphs in the Heisenberg group
    Proceedings of the London Mathematical Society 98 (2009) 445--470     
  • ]An end-to-end construction for singly periodic minimal surfaces
    Pacific Journal of Mathematics 241 1 (2009) 1-63     
  • INFINITE BOUNDARY VALUE PROBLEMS FOR CONSTANT MEAN CURVATURE GRAPHS IN H(2) x R AND S(2) x R
    American Journal of Mathematics 131 1 (2009) 195--226     
  • On complete mean curvature 1/2 surfaces in HXR
    Comunication in Analysis and Geometry 98 3 (2008) 445-470     
  • On complete mean curvature 1/2 surfaces in H(2) x R
    Communications in Analysis and Geometry 16 5 (2008) 989--1005     
  • Associate and conjugate minimal immersions in $\boldsymbol{M} \times \boldsymbol{R}$
    Tohoku mathematical journal 60 2 (2008) 267-286     
  • Minimal surfaces of finite genus with two limit ends
    Inventiones Mathematicae 169 3 (2007) 569-620     
  • Minimal surfaces of finite total curvature in HxR
    Matemática Contemporânea 31 (2006) 65-80     
  • Minimal surfaces of Riemann type in three-dimensional product manifolds
    Pacif Journal of Math 224 1 (2006) 91-117     
  • The periodic isoperimetric problem
    Transactions of the American Mathematical Society 356 5 (2003) 2025-2047     
  • The geometry of finite topology Bryant surfaces quasi-embedded in a hyperbolic space
    Journal of Differential Geometry 60 (2002) 55-101     
  • The gaussian image of mean curvature one surfaces in hyperbolic space of finite total curvature
    Advanced Studies in Pure Mathematics 34 (2002) 9-14     
  • The space of embedded periodic minimal surfaces
    Indiana University Mathematics Journal 51 5 (2002) 1041-1079     
  • The geometry of finite topology surfaces properly embedded in hyperbolic space with constant mean curvature one
    Annals of Mathematics 153 (2001) 623-659     
  • Embedded minimal ends of finite type
    Transactions of the American Mathematical Society 353 4 (2000) 1335--1370     
  • Bridge principle for constant and positive Gauss curvature surfaces
    Communication in analysis and geometry 7 3 (1999) 497-550     
  • General curvature estimates for stable H-surfaces immersed into a space form
    Journal de Mathématiques Pures et Appliquées 78 9 (1999) 667-700     
Laboratoire d'Analyse et de Mathématiques Appliquées
Université Paris-Est - Marne-la-Vallée
5 boulevard Descartes
Bâtiment Copernic
77420 Champs-sur-Marne